A Supersimple Nonlow Theory

Notre Dame Journal of Formal Logic 39 (4):507-518 (1998)
This paper presents an example of a supersimple nonlow theory and characterizes its independence relation
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Kota Takeuchi & Akito Tsuboi (2012). On the Existence of Indiscernible Trees. Annals of Pure and Applied Logic 163 (12):1891-1902.
    Similar books and articles
    Byunghan Kim (2001). Simplicity, and Stability in There. Journal of Symbolic Logic 66 (2):822-836.
    Anand Pillay (2003). On Countable Simple Unidimensional Theories. Journal of Symbolic Logic 68 (4):1377-1384.
    Ziv Shami (2005). On Kueker Simple Theories. Journal of Symbolic Logic 70 (1):216 - 222.
    Assaf Peretz (2006). Geometry of Forking in Simple Theories. Journal of Symbolic Logic 71 (1):347 - 359.

    Monthly downloads

    Sorry, there are not enough data points to plot this chart.

    Added to index


    Total downloads


    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.